# SDR GLBA2001009

- Difficulty date: January 21, 2001
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 11,139 hours, 15,129 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Split
- Location: Airspeed
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED T/O, AIRSPEED INDICATOR SPLIT ON ROLL-OUT.  INSPECTED SYSTEM, PERFORMED HIGH SPEED TAXI, COULD NOT DUPLICATE.
